Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Algebraic K-theory of the first Morava K-theory
Authors: Ausoni, Christian; Rognes, John
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Journal of the European Mathematical Society
Volume: 14
Issue / Number: 4
Start Page: 1041
End Page: 1079
Document Type: Article
ID: 611274.0
 
Full text / Content available
On the algebraic K-theory of the complex K-theory spectrum
Authors: Ausoni, Christian
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Inventiones Mathematicae
Volume: 180
Issue / Number: 3
Start Page: 611
End Page: 668
Document Type: Article
ID: 547128.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.